My son is 4yrs old and he is taking 1/4 of 1mg of guanfacine in the morning and another 1/4 at 4:00 he's only been on this medicine since 9/14/12 and has been complaining about his head hurting and throwing up
No. this is not normal. Please bring this to the attention of his pediatrician as soon as possible. If his pediatrician is not the prescriber of his medication, please alert that dr as well. Headache followed by vomiting in a child this young is nothing to fool around with. Call and talk to your provider as soon as their office is open. If he has another episode of headache followed by vomiting before his dr can see him, take him to the emergency room for evaluation.
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2011 • 1 answer
Posted 26 Jun 2013 • 1 answer
Posted 11 Jan 2015 • 2 answers
Posted 18 Mar 2015 • 2 answers
Guanfacine - While taking this medicine for ADHD have you noticed that the child got more aggressiv?
Posted 20 Dec 2017 • 2 answers